# SDR SWAA2015100144434

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 11,278 hours, 4,732 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 11,278 hours, 4,732 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3906608010
- Part serial: PB002303
- Condition: Power Loss
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 1 ENG ROLLED BACK TO 60% AT FL 36.  ENG CONTINUED TO RUN THROUGH LANDING.  R & R NR 1 ENG IAW MT.
